Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   2014 , Volume 9 , Number 1; Page(s) 63 To 69.
 
Paper: 

GENERALIZED SYMMETRIC BERWALD SPACES

 
 
Author(s):  HABIBI PARASTOO*, RAZAVI ASADOLLAH
 
* DEPARTMENT OF MATHEMATICS, ISLAMIC AZAD UNIVERSITY, ASTARA BRANCH, ASTARA, IRAN
 
Abstract: 

In this paper we study generalized symmetric Berwald spaces. We show that if a Berwald space (M, F) admits a parallel s-structure then it is locally symmetric. For a complete Berwald space which admits a parallel s-structure we show that if the flag curvature of (M, F) is everywhere nonzero, then F is Riemannian.

 
Keyword(s): HOMOGENEOUS FINSLER SPACE, SYMMETRIC SPACE, GENERALIZED SYMMETRIC SPACE, BERWALD SPACE
 
 
References: 
 
+ Click to Cite.
APA: Copy

HABIBI, P., & RAZAVI, A. (2014). GENERALIZED SYMMETRIC BERWALD SPACES. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI), 9(1), 63-69. https://www.sid.ir/en/journal/ViewPaper.aspx?id=402238



Vancouver: Copy

HABIBI PARASTOO, RAZAVI ASADOLLAH. GENERALIZED SYMMETRIC BERWALD SPACES. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI). 2014 [cited 2021May18];9(1):63-69. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=402238



IEEE: Copy

HABIBI, P., RAZAVI, A., 2014. GENERALIZED SYMMETRIC BERWALD SPACES. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI), [online] 9(1), pp.63-69. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=402238.



 
  pdf-File
Yearly Visit 74
 
Latest on Blog
Enter SID Blog